# SDR SWAA2025012789681

- Difficulty date: January 26, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N8709Q
- Make and model: Boeing 737-8
- Aircraft serial: 42563
- Aircraft time: 17,103 hours, 7,967 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER CARGO PANEL 141FW HAS SEVERAL CRACKS ON THE LOWER TRANSITIONAL EDGE WITHIN 2 INCHES OF OTHER REPAIRS.<[01] REMOVED AND REPLACED AFT CARGO PANEL 141FW IN REF TO AMM 50-10-02
